# SDR SWAA2022032181732

- Difficulty date: March 9, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737*
- Aircraft serial: 32485
- Aircraft time: 56,760 hours, 33,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT STA 270+14; LBL 12; WL 208.1 / [01] NO SRM FOUND FOR ALLOWABLE DAMAGE ; REPACEMENT OF THE PART IAW SRM 51-10-02-0G-0 STEP 9;[02] CERTIFY;[03] VERIFIED CORRECTIVE ACTION 1;[04] COMPLETED STEPS 1; 5; AND 8;[05] COMPLETED STEP 2;[06] ALL REMOVALS DONE PER SRM 51-40-02-0G-0;[07] LOCATING AND DRILLING ACCOMPLISHED IN STEP 2 DONE PER SRM 51-40-05;[08] VERIFIED COMPLETION OF STEPS 1; 2; 5; AND 8 AND CORRECTIVE ACTIONS 4-7.;[09] COMPLETED STEP 3;[10] COMPLETED STEP 3; OK TO INSTALL;[11] COMPLETED STEP 6.;[12] COMPLETED STEP 6. OK TO INSTALL;[13] COMPLETED STEP 9 OK TO INSTALL;[14] COMPLETED STEP 9;[15] VERIFY APPLICABILITY FOR SRM 51-40-02-0G-0.;[16] CORRECTION TO STEP 15.  NO APPLICABILITY STATEMENT NEEDED.;[17] UPON FURTHER INVESTIGATION BEFORE COMPLETING INSTALLATION OF INTERCOSTAL AT BL 0 BS270 TO 294.5 WAS FOUND CRACKED AND NEEDS TO BE REPLACED. LOCATED AND DRILLED NEW INTERCOSTAL AT BS 270 TO 294 BL 0 PER SRM 51-40-02 AND DWG 141A5400. REQUEST OK TO INSTALL.;[18] VERIFIED CORRECTIVE ACTION #17. VERIFIED OK TO INSTALL.;[19] UPDATED STEPS 4;7 AND 10.;[20] CERTIFIED;[21] COMPLETED CORRECTIVE ITEM 18 COVERED BY STEP 10 INSTALLED INTERCOSTAL BS 277-294 BL 0 WL 204-208 PER SRM 51-40-02 AND DWG 141A5400. PER;[22] COMPLETED STEP 4 AND 7;[23] VERIFIED COMPLETE;[24] CHECKED PARTS REQUIREMENT;[25] CORRECTED P/N IN MEASUREMENT TABLE FROM A U3 TO A -3;[26] CERTIFY
